# SDR QXEA9901998

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YXX - WIRES FOR EMERGENCY LIGHTING AT AFT MOST FLOOR BOARD LOOSE.  REPLACED ALL FLOOR TRACK LIGHTING.
